arrow
Volume 28, Issue 4
Monotone Points in Orlicz-Bochner Sequence Spaces

Wanzhong Gong & Zhongrui Shi

Anal. Theory Appl., 28 (2012), pp. 301-311.

Published online: 2012-12

Export citation
  • Abstract

In Orlicz-Bochner sequence spaces endowed with Orlicz norm and Luxemburg norm, points of lower monotonicity, upper monotonicity, lower local uniform monotonicity and upper local uniform monotonicity are characterized.

  • Keywords

Banach lattice, Orlicz-Bochner space, Luxemburg norm, Orlicz norm, upper (lower) monotone point, upper (lower) locally uniformly monotone point.

  • AMS Subject Headings

46B20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-28-301, author = {Wanzhong Gong , and Shi , Zhongrui}, title = {Monotone Points in Orlicz-Bochner Sequence Spaces}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {4}, pages = {301--311}, abstract = {

In Orlicz-Bochner sequence spaces endowed with Orlicz norm and Luxemburg norm, points of lower monotonicity, upper monotonicity, lower local uniform monotonicity and upper local uniform monotonicity are characterized.

}, issn = {1573-8175}, doi = {https://doi.org/10.3969/j.issn.1672-4070.2012.04.001}, url = {http://global-sci.org/intro/article_detail/ata/4566.html} }
TY - JOUR T1 - Monotone Points in Orlicz-Bochner Sequence Spaces AU - Wanzhong Gong , AU - Shi , Zhongrui JO - Analysis in Theory and Applications VL - 4 SP - 301 EP - 311 PY - 2012 DA - 2012/12 SN - 28 DO - http://doi.org/10.3969/j.issn.1672-4070.2012.04.001 UR - https://global-sci.org/intro/article_detail/ata/4566.html KW - Banach lattice, Orlicz-Bochner space, Luxemburg norm, Orlicz norm, upper (lower) monotone point, upper (lower) locally uniformly monotone point. AB -

In Orlicz-Bochner sequence spaces endowed with Orlicz norm and Luxemburg norm, points of lower monotonicity, upper monotonicity, lower local uniform monotonicity and upper local uniform monotonicity are characterized.

Wanzhong Gong & Zhongrui Shi. (1970). Monotone Points in Orlicz-Bochner Sequence Spaces. Analysis in Theory and Applications. 28 (4). 301-311. doi:10.3969/j.issn.1672-4070.2012.04.001
Copy to clipboard
The citation has been copied to your clipboard